BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the radial weak solutions of a conservative system modeling the isentropic flow

Participants in the publication
Dias J-P (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
2001

Where published
Rendiconti di Matematica e delle sue Applicazioni. Serie VII

Publication Identifiers
ISSN - 1120-7183

Publisher
Univ. Studi Roma ``La Sapienza''

Edition
Rend. Mat. Appl. (7)
Volume
21
Number
1-4

Starting page
245
Last page
258


Export

APA
Dias J-P, Mário Figueira, (2001). On the radial weak solutions of a conservative system modeling the isentropic flow. Rendiconti di Matematica e delle sue Applicazioni. Serie VII, 21, 245-258. ISSN 1120-7183. eISSN .

IEEE
Dias J-P, Mário Figueira, "On the radial weak solutions of a conservative system modeling the isentropic flow" in Rendiconti di Matematica e delle sue Applicazioni. Serie VII, vol. 21, pp. 245-258, 2001.

BIBTEX
@article{46630, author = {Dias J-P and Mário Figueira}, title = {On the radial weak solutions of a conservative system modeling the isentropic flow}, journal = {Rendiconti di Matematica e delle sue Applicazioni. Serie VII}, year = 2001, pages = {245-258}, volume = 21 }